Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taken ciplox tz for stomach problems, not got period yet. Will ciploz tz affect the fetus?

hi doctor...i am a female..i am 32 years old...i had my last periods on august 16th...and i had some stomach problems on august 28th gave ciplox tz ....i took it for 5 days from august 30 to sep next periods would have started on 17th or 18th of this month(september..) but i didn t get my periods yet.....suspecting whether i am pregnant....if pregnancy test is positive ...ciplox tz which i had will affect my fetus ...please suggest me what to do
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. First do UPT and confirm the pregnancy.., The above tablets is contra indicated during pregnancy.., since the tablets were taken on the ovulatory period.., this will not have much effect..,
for first first 12 weeks no tablets must be taken, this will lead to teratogenic effect on the fetus..

Take care..
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor